# SDR MWEA040037

- Difficulty date: March 26, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 41,434 hours, 43,307 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 59305032
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WIND EXTERIOR BOTTOM AFT SKIN HAS A CORROSION SPOT AT STATION XRS234 STRINGER 17.  FABRICATED AND INSTALLED DOUBLER.
